# SDR DALA2020033102085

- Difficulty date: March 30, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-211
- Aircraft serial: 7031
- Aircraft time: 11,310 hours, 6,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 39ABC EMERGENCY LIGHT BROKEN, R/R EMER LIGHT HOUSING AT 39ABC
